Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On medication for hypertension. Having redness in eye. What medicine should be taken?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Hi, My mom is at the hospital waiting to see a doctor. One of her eyes has been very red and it's been determined that she probably scratched it with her nail or on the zipper of her fancy pillow case while sleeping. She first went to the minuet clinic and they told her it wasn't pink-eye and that the eye was bleeding and to go to the emergency room, etc. Her pressure is up and she does have hypertension and is on meds. We also have a family eye doctor who is excellent - - he operates on babies and adults eyes… My question is, what type of medicine will she possibly be given to stop the bleeding and how long is the recovery… She is extremely busy and she 71 years old.
Posted Tue, 21 Aug 2012 in Hypertension and Heart Disease
Answered by Dr. Aparna Kohli 1 hour later
Thanks for writing in.
There is no medication as such that will be given to stop the bleeding ( once it has been definitely determined by examination that the bleed is due to trauma itself. It should stop on its own. Also, as far as the recovery time is concerned, it would be 1-2 weeks ( the high blood pressure may prolong the recovery time so it should be properly controlled) ; but this again is variable depending on how bad it is.
I hope that answers your question.
Let me know if you have any more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor